# SDR ASOA201001451

- Difficulty date: September 27, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N686BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7715
- Aircraft time: 15,849 hours, 14,222 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOD LIGHT LENS MISSING AT FLOOR LEVEL ON FWD BULKHEAD AT ASD.  R & R FLOOD LIGHT ASSY IAW AMM 33-51-19.  (CLOSED)
